MAUDE Adverse Event Report: CORINDUS INC CORPATH GRX SYSTEM

CORINDUS INC CORPATH GRX SYSTEM
Model Number 301
Health Effect - Clinical Codes Vertigo (2134); Movement Disorder (4412); Speech Disorder (4415); Paresthesia (4421)
Date of Event 08/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no problem with the device during the procedure and the procedure was completed without any incident.The event occurred after the pci procedure was completed.The event was not device related and is a known risk of pci procedures.The device functioned as it was intended to and there was no problem with the device or the way it was used.
 
Event or Problem Description
After successful pci procedure patient complained of difficult speech and paresthesia on the left side of the face and tongue with decreased strength of right arm and vertigo.In brain ct on 5.08 there were no fresh focal lesion, only periventricular leucoaraiosis.On angio-ct probably old left common carotid occlusion which was not known previously.The site states that the event was not device related.

Brand Name
CORPATH GRX SYSTEM
Common Device Name
CORPATH GRX SYSTEM
Manufacturer (Section D)
CORINDUS INC
309 waverly oaks road
waltham MA 02452
MDR Report Key12392430
Report Number3007822508-2021-00002
Device Sequence Number11693926
Product Code DXX
UDI-Device Identifier00816280023017
UDI-Public00816280023017
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K173806
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number301
Device Catalogue Number301
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2021
Initial Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;